Menu
Login to UWE

Browse by Creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Jump to: Article
Number of items: 11.

Article

Neale, H., Laister, R., Payne, J., Preston, G., Jackson, R. and Arnold, D. L. (2016) A low frequency persistent reservoir of a genomic island in a pathogen population ensures island survival and improves pathogen fitness in a susceptible host. Environmental Microbiology, 18 (11). pp. 4144-4152. ISSN 1462-2912 Available from: http://eprints.uwe.ac.uk/29476

Laister, R., Robinson, J. C., Sierzega, M. and Vidal-Lopez, A. (2016) A complete characterisation of local existence for semilinear heat equations in Lebesgue spaces. Annales de l'Institut Henri Poincaré - Analyse non linéaire, 33 (6). pp. 1519-1538. ISSN 0294-1449 Available from: http://eprints.uwe.ac.uk/24687

Laister, R., Robinson, J. and Sierzega, M. (2014) Non-existence of local solutions of semilinear heat equations of Osgood type in bounded domains. Comptes Rendus Mathematique, 352 (7-8). pp. 621-626. ISSN 1631-073X Available from: http://eprints.uwe.ac.uk/23149

Laister, R., Robinson, J. C. and Sierzega, M. (2013) Non-existence of local solutions for semilinear heat equations of Osgood type. Journal of Differential Equations, 255 (10). pp. 3020-3028. ISSN 0022-0396 Available from: http://eprints.uwe.ac.uk/20210

Laister, R., Robinson, J. C. and Sierzega, M. (2013) Gaussian lower bounds on the Dirichlet heat kernel and non-existence of local solutions for semilinear heat equations of Osgood type. arXiv. Available from: http://eprints.uwe.ac.uk/20909

Laister, R. (2013) Convergence to equilibrium in degenerate parabolic equations with delay. Nonlinear Analysis: Theory, Methods & Applications, 81. pp. 200-210. ISSN 0362-546X Available from: http://eprints.uwe.ac.uk/17176

Beardmore, R. E. and Laister, R. (2006) The flow of a DAE near a singular equilibrium. SIAM J. Matrix Anal. Appl. , 24 (1). pp. 106-120. ISSN 0895-4798 Available from: http://eprints.uwe.ac.uk/18435

Beardmore, R. E. and Laister, R. (2004) Sequential and continuum bifurcations in degenerate elliptic equations. Proceedings of the American Mathematical Society, 132 (01). pp. 165-174. ISSN 0002-9939 Available from: http://eprints.uwe.ac.uk/8185

Beardmore, R. E., Laister, R. and Peplow, A. (2003) Trajectories of a DAE near a pseudo equilibrium. Nonlinearity, 17 (1). p. 253. ISSN 0951-7715 Available from: http://eprints.uwe.ac.uk/18434

Laister , R. and Beardmore, R. E. (2003) Transversality and separation of zeros in second order differential equations. Proceedings of the American Mathematical Society, 131 (1). pp. 209-218. ISSN 0002-9939 Available from: http://eprints.uwe.ac.uk/8188

Laister, R. (2002) Global asymptotic behaviour in some functional parabolic equations. Nonlinear Analysis, 50 (3). pp. 347-361. ISSN 0362-546X Available from: http://eprints.uwe.ac.uk/5862

This list was generated on Sat Dec 3 02:57:51 2016 GMT.

 

Copyright 2016 © UWE better together